A directional uniformity of periodic point distribution and mixing

MILES, Richard and WARD, Thomas (2010). A directional uniformity of periodic point distribution and mixing. Discrete and Continuous Dynamical Systems - Series A, 30 (4), 1181-1189.

Full text not available from this repository.
Link to published version:: https://doi.org/10.3934/dcds.2011.30.1181
Related URLs:


    For mixing~Zd-actions generated by commuting automorphisms of a compact abelian group, we investigate the directional uniformity of the rate of periodic point distribution and mixing. When each of these automorphisms has finite entropy, it is shown that directional mixing and directional convergence of the uniform measure supported on periodic points to Haar measure occurs at a uniform rate independent of the direction.

    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.3934/dcds.2011.30.1181
    Page Range: 1181-1189
    Depositing User: Richard Miles
    Date Deposited: 26 Jan 2018 14:52
    Last Modified: 18 Mar 2021 16:30
    URI: http://shura.shu.ac.uk/id/eprint/17225

    Actions (login required)

    View Item View Item


    Downloads per month over past year

    View more statistics